# SDR DALA2017100207213

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 114,560 hours, 14,012 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE NEAR THE L3 DOOR IN FRONT OF LAVATORIES .   SECURED THE PIN ON THE LIGHT . OPS CHECKED GOOD.
